# SDR SWAA030619

- Difficulty date: March 17, 2003
- Submitted: March 20, 2003
- Operation: Air carrier
- Aircraft: N513SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24190
- Aircraft time: 38,564 hours, 38,281 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Lh Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND LH HORIZ STAB CRACKED ON LOWER SKIN FWD OF AFT SPAR RIVET LINE AT STA 135.                                REPAIRED SKIN PER SRM.
